Translator Disclaimer
April 20 Instantons on the Taub-NUT Space
Sergey A. Cherkis
Adv. Theor. Math. Phys. 14(2): 609-642 (April 20).

Abstract

We present a construction of self-dual Yang–Mills connections on the Taub-NUT space. We illustrate it by finding explicit expressions for all $SU(2)$ instantons of instanton number one and generic monodromy at infinity.

Citation

Download Citation

Sergey A. Cherkis. "Instantons on the Taub-NUT Space." Adv. Theor. Math. Phys. 14 (2) 609 - 642, April 20.

Information

Published: April 20
First available in Project Euclid: 1 November 2010

zbMATH: 1193.58004
MathSciNet: MR2721657

Rights: Copyright © 2010 International Press of Boston

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.14 • No. 2 • April 20
Back to Top